Optimal Control of a Sex-Structured HIV/AIDS Model with Condom Use

Magombedze, G; Mukandavire, Z; Chiyaka, C; Musuka, G; (2009) Optimal Control of a Sex-Structured HIV/AIDS Model with Condom Use. Mathematical Modelling and Analysis, 14 (4). pp. 483-494. ISSN 1392-6292 DOI: https://doi.org/10.3846/1392-6292.2009.14.483-494

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.3846/1392-6292.2009.14.483-494

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar